Banach空间广义平衡问题和一簇拟φ-非扩张映象的强收敛定理  被引量:2

Strong Convergence Theorem for a Generalized Equilibrium Problem and a Family of Infinitely Quasi(φ)-Nonexpansive Mappings in a Banach Space

在线阅读下载全文

作  者:孔德洲[1] 

机构地区:[1]山东农业大学信息科学与工程学院,泰安271018

出  处:《应用泛函分析学报》2013年第3期253-258,共6页Acta Analysis Functionalis Applicata

摘  要:在一致凸和一致光滑的Banach空间中,用综合性算法证明了广义平衡问题和—簇拟φ-非扩张映象的公共不动点的强收敛定理.所得结论推广了近期文献中的一些的已知结果.In this paper,by using the hybrid method s strong convergence theorem for a generalized equilibrium problem and a family of infinitely quasi o-nonexpansive mappings is proved in a uniformly convex and uniformly smooth Banach Space.The results presented in the paper extend and improved some recent results.

关 键 词:广义平衡问题 不动点问题 拟(φ)-非扩张映象 

分 类 号:O177.91[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象